# SDR HAL95043

- Difficulty date: April 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Doug DC-9-51
- Aircraft serial: 47796
- System (JASC): 5540 · Rudder Structure
- Part: Angle
- Part number: 3913410
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBA - ITEM FROM SBA N/R NR 1144.  DURING C-CHECK, FOUND CORROSION ON CASTING AND ANGLE INTERNAL RIB OF RUDDER AT STA ZR-30 AND STA ZR-40.  REMOVED AND REPLACED THE CASTING PER SRM 51-10-04.  REF CONTROL NR 95ZZZX2358.  (X)
